# SDR AUS20030463

- Difficulty date: April 9, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY62015
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BL600LBL600RBLO
- Condition: Corroded
- Location: Fuselage
- Part time: 17,662 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD FUSELAGE FLOORBEAMS CONTAINED EXFOLIATION CORROSION IN AREA BELOW THE FORWARD CABIN FLOOR PANELS. CORROSION WAS PRESENT AT SEVERAL FASTENER HOLES ON EACH OF THE FOUR FLOORBEAMS ATBL600L, BL600R AND BL 1127R. SUSPECT CAUSED BY GALLEY SPILLAGES.
